Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2020, Volume 13, Issue 4, Pages 422–430 (Mi jsfu850)  

On estimation of bivariate survival function from random censored data

Abdurakhim A. Abdushukurova, Rustamjon S. Muradovb

a Moscow State University Tashkent Branch, Tashkent, Uzbekistan
b Namangan Institute of Engineering & Technology, Namangan, Uzbekistan

Abstract: At present there are several approaches to estimate survival functions of vectors of lifetimes. However, some of these estimators are either inconsistent or not fully defined in the range of joint survival functions. Therefore they are not applicable in practice. In this paper three types of estimates of exponential-hazard, product-limit and relative-risk power structures for the bivariate survival function are considered when the number of summands in empirical estimates is replaced with a sequence of Poisson random variables. It is shown that proposed estimates are asymptotically equivalent.

Keywords: bivariate survival function, Poisson random variables, empirical estimates.

DOI: https://doi.org/10.17516/1997-1397-2020-13-4-422-430

Full text: PDF file (122 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.2
Received: 11.03.2020
Received in revised form: 08.05.2020
Accepted: 16.06.2020
Language:

Citation: Abdurakhim A. Abdushukurov, Rustamjon S. Muradov, “On estimation of bivariate survival function from random censored data”, J. Sib. Fed. Univ. Math. Phys., 13:4 (2020), 422–430

Citation in format AMSBIB
\Bibitem{AbdMur20}
\by Abdurakhim~A.~Abdushukurov, Rustamjon~S.~Muradov
\paper On estimation of bivariate survival function from random censored data
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2020
\vol 13
\issue 4
\pages 422--430
\mathnet{http://mi.mathnet.ru/jsfu850}
\crossref{https://doi.org/10.17516/1997-1397-2020-13-4-422-430}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000557580600004}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu850
  • http://mi.mathnet.ru/eng/jsfu/v13/i4/p422

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:32
    Full text:12
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021